Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Extendability of solutions of Helmholtz's equation to the interior of a two-dimensional scatterer

Authors: Raul Kangro, Urve Kangro and Roy Nicolaides
Journal: Quart. Appl. Math. 58 (2000), 591-600
MSC: Primary 35J05; Secondary 35A30, 35B60
DOI: https://doi.org/10.1090/qam/1770657
MathSciNet review: MR1770657
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J05, 35A30, 35B60

Retrieve articles in all journals with MSC: 35J05, 35A30, 35B60

Additional Information

DOI: https://doi.org/10.1090/qam/1770657
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society